Metrics

From
Modified SSOR Modelling for Linear Complementarity Problems by M.T. Yahyapour and S.A. Edalatpanah Turkish Journal of Analysis and Number Theory. 2014, 2(2), 47-52 doi:10.12691/tjant-2-2-4
Views
15168
Html 14669
Abstract 499
18 April 2014 (publication date) through 29 September 2022 *
18.93 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8120
PDF2871
Epub987
XML1380
PPT1269
Figures678
Tables935
Export: 2552
RIS803
BibTex824
Endnote925
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com